# SDR AU980230

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3035480
- Condition: Faulty
- Location: Engine Red Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REDUCTION GEARBOX CHIP DETECTOR CONTAINED SEVEN CHIPS IDENTIFIED AS M50 BEARING MATERIAL.
